# SDR A6WA200840010

- Difficulty date: January 8, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Obstructed
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR DIFFICULT TO OPEN.  CLEANED DEBRIS FROM DOOR SEAL. DOOR OPERATES OK AT THIS TIME. (K)
